# SDR AWXA0000872

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65635765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 500C STR 16L AT WING ICE LIGHT STR CRACKED FWD OF LIGHT.  REMOVED FASTENERS FROM STR 16L FS 500C, FAB RADIUS FILLER AND CHANNEL SHT IAW SB 737-53-1145, INSTALLED ALL PARTS IAW SB 53-1145 & SRM 51-40-02.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1145](https://openairdocs.org/service-documents/boeing/sb-737-53-1145.md). Cited as "SB 737-53-1145"
